Journal of Differential Geometry

Decomposition theorems for Lorentzian manifolds with nonpositive curvature

John K. Beem, Paul E. Ehrlich, Steen Markvorsen, and Gregory J. Galloway

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 22, Number 1 (1985), 29-42.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439719

Digital Object Identifier
doi:10.4310/jdg/1214439719

Mathematical Reviews number (MathSciNet)
MR826422

Zentralblatt MATH identifier
0585.53054

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Beem, John K.; Ehrlich, Paul E.; Markvorsen, Steen; Galloway, Gregory J. Decomposition theorems for Lorentzian manifolds with nonpositive curvature. J. Differential Geom. 22 (1985), no. 1, 29--42. doi:10.4310/jdg/1214439719. https://projecteuclid.org/euclid.jdg/1214439719


Export citation